sexologist-icon

Prolonged period

My doctor suggested me to have ginette 35 ut the irregular period problm,but the med doesn't suit me and I was bleeding through out the days I was eating dt pill.I consulted some other physician who told me to stop ginnette(I had ginnete for 13 days) and start sesoryn N from 5th day of my periods.Now I want to know is this really important to start this med again for another 21 days?Cant I be just go off for med and wait for my next menstrual cycle?Because I hv reasld dt sesoryn also has side effects like hair thinning,vomiting,nausea,cyst etc.I already have hair fall problem and I am not willing to continue these contraceptives.But doc is telling me to hv the med so that my heavy bleeding stops Today is the 5th day and my flow is very less today. I have given complete history.Please doctor give me some genuine advice so that my mind gets clear.Is there any problem if I dont start taking sesoryn N from today?
views-icons 23 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Prolonged period

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
Irregular  period is due to hormone  imbalances  which can not be healed with ginette which itself is a synthetic  hormone.Sorry to  inform  you  but you are walking  on the road of hormone  imbalances  which lead to period and fertility  issues in short term but serious  disorders  like diabetes,  blood  pressure,  autoimmune  thyroid  disease  and cancers in the long term.
Next Steps
Good news is that it can be totally  reversed if you choose to do so. If you  really  want  to  know  the root cause of your problem and heal it permanently ,  please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Do ultrasound pelvis .
Do ft3 ft4 TSH, prolactin fasting and Consult ayurvedic gynecologist for Panchakarma and ayurvedic medicines with modification in diet and lifestyle. Get local examination done from gynecologist.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sarika Dahiphale Pune | Infertility Specialist
Answered
Have you ever taken these pills prior,.... Whts The cause of irregular periods? First evaluation is necessary,.. If you are obese reduce your weight appropriate wt ht ratio... Observe Your menstrual cycle without medicine for 3 months  and see  whether you need it or not.....
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Umesh Sabale Pune | Gynecologist
Answered
Its better to start with new pills, if your doctor has advised. Bleeding may reoccur as you taken ginnette only for 13 days. But first go for sonography to find out cause of irregular bleeding
Next Steps
Sonography
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO